# SDR CA960611001

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Broken
- Location: Nr 1 Eng Aft
- Part time: 13,905 hours
- Component: Lord, 87110016011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#1 ENGINE REAR OUTBOARD ENGINE MOUNT VERTICAL STRUT FOUND BROKEN.
